# SDR A6WA201040408

- Difficulty date: June 2, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFING FULL LENGTH OF RUDDER RT SIDE TOWARDS L/T REPAIR CHAFING DAMAGE ON RUDDER RT L/E IAW SRM 55-40-00.
